Open Access
Translator Disclaimer
SUMMER 2015 An existence result for a class of nonlinear functional integral equations
Khalid Latrach
J. Integral Equations Applications 27(2): 199-218 (SUMMER 2015). DOI: 10.1216/JIE-2015-27-2-199

Abstract

We consider a general nonlinear functional integral equation, and we prove the existence of solutions of this equation in the space of Lebesgue integrable functions on $\R^+$. Our analysis uses a recent version of Krasnosel'skii's fixed point theorem (Theorem \ref{2t1}) and the concept of the measure of weak noncompactness. In the appendix, we give an extension of Theorem~\ref{2t1} to expansive mappings.

Citation

Download Citation

Khalid Latrach. "An existence result for a class of nonlinear functional integral equations." J. Integral Equations Applications 27 (2) 199 - 218, SUMMER 2015. https://doi.org/10.1216/JIE-2015-27-2-199

Information

Published: SUMMER 2015
First available in Project Euclid: 9 September 2015

zbMATH: 1323.47083
MathSciNet: MR3395968
Digital Object Identifier: 10.1216/JIE-2015-27-2-199

Subjects:
Primary: 47H10 , 47H30

Keywords: fixed point Theorem , functional integral equation , integrable solutions , measure of weak noncompactness , the Carathéodory conditions

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.27 • No. 2 • SUMMER 2015
Back to Top